# SDR CA140923006

- Difficulty date: September 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,918 hours
- Engine: Pwc PW150A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 4200033250
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED VIA ACARS STATING RETURNING TO THE AIRPORT DUE TO ATTITUDE INDICATION MALFUNCTION.  IN ADDITION TO THIS, CREW INFORM THAT AFTER TAKEOFF, 14,000 PITCH MISMATCH FLAG ON PFD AND AUTO PILOT DISENGAGED WITH NO TURBULENCE, QRH AS ACTIONED WITH NO CHANGE.  AFTER EVENTFUL LANDING, MAINTENANCE PERSONNEL TOOK THE AIRCRAFT OUT OF SERVICE. AFTER TROUBLESHOOT ACCOMPLISHED AHRS NR 1 WAS REPLACED. FUNCTIONAL CHECK UNIT TESTED SERVICEABLE, AIRCRAFT WAS RELEASE BACK TO SERVICE.
